# SDR CKSA95141

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810CK
- Make and model: Doug DC-8-52
- Aircraft serial: 45814
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 57775621
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 34,936 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

KCLE - FLT 68675 - ON SHORT APPROACH INTO CLE, HAD FIRE INDICATION ON NR 2 ENGINE.  ACCOMPLISHED ALL APPROPRIATE CHECK LISTS.  PULLED NR 2 FIRE HANDLES, DISCHARGED BOTTLE - LIGHT WAS STILL ON.  ASKED FOR EMERGENCY EQUIPMENT.  UPON INSPECTION, THERE WAS NO FIRE.  REMOVED AND REPLACED NR 2 FIRE BOTTLE IAW DC-8 MM 26-4-1.  WHEN TROUBLESHOOTING FIRE WARNING, FOUND BOTTOM ENGINE FIRE LOOP CANNON PLUG WIRE BROKEN AND GROUNDING ON COWLING.  REMOVED AND REPLACED BOTTOM ENGINE FIRE LOOP IAW DC-8 MM 26-2-1.  OPS CHECK NORMAL.  (X)
